# SDR 99ZZZX720

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5981F
- Make and model: Cessna 210H
- Aircraft serial: 21058981
- System (JASC): 7603 · Power Lever
- Part: Bracket
- Part number: 12504012
- Condition: Cracked
- Location: Throttle Control
- Part time: 3,991 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOCATED ON THE THROTTLE CABLE SUPPORT BRACKET WHICH CAUSES THE THROTTLE TO RETURN TO IDLE RPM DURING FLIGHT.  SUBMITTER STATED THIS ITEM HAS BEEN FOUND ON 3 DIFFERENT MODELS.
